# SDR NWAA 091513255

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 33,743 hours, 15,187 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Ptu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT THE YELLOW HYDRAULIC SYSTEM QUANTITY WENT TO ZERO AND RECEIVED ECAM MESSAGE "HYD Y ENG PUMP LO PR", FOLLOWED COM AND TURNED OFF.  THE GREEN HYDRAULIC SYSTEM QUANTITY WAS LOW DURING FLIGHT.  DECLARED AN EMERGENCY, THE LANDING WAS UNEVENTFUL AND WAS TOWED TO THE GATE.  FOUND AND REPLACED AN O-RING BLOWN OUT ON PTU ON THE YELLOW SYSTEM AND REPLACED A SUCTION LINE COUPLING ON THE GREEN EDP THAT WAS LEAKING.
